# SDR AALA201707119015

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 8,198 hours, 2,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE FLOOR PATH LIGHT AT THE FORWARD GALLEY CROSS AISLE HAS A DETACHED LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
